# SDR AALA202505155320

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 93,248 hours, 12,003 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Missing
- Location: Zone 800 Slide
- Component: Slide, Aircruisers
- Component part number: 62772216
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 SLIDE DOOR 2 RH RAFT W/O ELT. MAINTENANCE REPLACED R2 DOOR SLIDE IAW AMM 25-66-01.
